MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/030089168607200215

Медицинская библиотека · Tumori · 1986

Cardiac arrhythmia: possible complication from treatment with cisplatin.

Canobbio L, Fassio T, Gasparini G, Caruso G, Barzan L, Comoretto R, Brema F, Villani F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cardiotoxicity is rarely observed during cisplatin chemotherapy. A possible synergistic toxic effect of cisplatin with etoposide on cardiac electrical activity is discussed. A case of a 60-year-old woman with squamous cell lung carcinoma who developed paroxysmal supraventricular tachycardia during cisplatin chemotherapy is reported. The potential cardiotoxicity should be considered when cisplatin is combined with other cardiotoxic agents or used in patients with cardiac disease.

Для цитирования: Canobbio L, Fassio T, Gasparini G, Caruso G, Barzan L, Comoretto R, Brema F, Villani F. Cardiac arrhythmia: possible complication from treatment with cisplatin.. Tumori. 1986. DOI: 10.1177/030089168607200215.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.